Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Questions but no answers

Posted by kananee on April 19, 2004, at 1:15:20

In reply to Re: Post-w/d psych symptoms.....pls help! Laurajean, posted by jiggitykid on April 16, 2004, at 7:50:18

Thanks to each of you for posting your personal experiences with Effexor w/d. I've spent the past few hours reading through the posts, starting with '99, and I'm really grateful for all the info.

This is my second time coming off Effexor -- didn't make it last time. It's a relief to know that the physical and emotional problems I'm experiencing are from the withdrawal. Last time -- less than a year ago -- I figured the emotional problems were because I was "unprotected" (MDD diagnosis). For some reason the physical problems weren't as bad then, and I didn't make the connection with withdrawal

A few of you mentioned IBS-type problems while on Effexor and as part of withdrawal. The main reason I am getting off -- this time for good!! -- is severe gastro-intestinal problems (chronic dysentary, stomach craps, nausea, etc.). But my psydoc is adamant that it can't be the Effexor (based, I guess, on the literature provided by the manufacturer).

My questions are:

(1) Does anybody have an idea how common the severe gastro-intestinal problems are as a side effect?

(2) Any opinions about if this particular problem is attributable to SSRIs/SNRIs (as some of the posts seem to suggest) or to something in the extended release aspect?

(3) My "IBS" problems haven't improved as I've gone down from 300 to 225 to 150 to 75 to 37.5 to 0. I've been at 0 for only 4 days, but still no improvement. I'm wondering now if this could be a permanent side effect from using the drug for 3-4 years.

I welcome any thoughts about or experiences with this particular problem.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kananee thread:12459
URL: http://www.dr-bob.org/babble/20040417/msgs/337614.html